melmaclorelai (melmaclorelai) wrote in vaginapagina,
melmaclorelai
melmaclorelai
vaginapagina

Continuous breakthrough bleeding.

Hi everyone,

I have been on some form of the combined pill for the last four years and recently (about six months ago) switched to a new one after being on the same pill for the majority of those four years. I've never experienced any of the traditional side effects (moodiness, weight gain, nausea, etc) on the pill but I have experienced occasional breakthrough bleeding with all of the pills I've ever been on.

I've always been able to control the bleeding by being hyper vigilant about when I take my pill during the bleeding but that hasn't been working for the bleeding that I am experiencing right now which has lasted for the last few weeks. The bleeding is usually triggered by orgasm or other physical activity and lasts for a couple of days before it dries up and happens again a few days later.

I've never had breakthrough bleeding that is continuous like that before and I've also noticed that I produce a bit more vaginal mucus and lubrication since going on this new pill. The blood is usually quite dark but sometimes it looks red and fresh. It's always a small amount of blood and I'm not experiencing any pain or anything else to indicate that I'm bleeding.

I'm in the middle of my active pills right now and I rarely spot between periods (although I do skip out on my placebo pills quite often). I can safely say that the bleeding isn't sex or std related. I'm just wondering if anybody else has experienced something like this before and what they did about it.

Even though I seem to be doing okay (symptom wise) on this new pill, I'm wondering if I should switch to something else. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments